# SDR AALA20000593

- Difficulty date: April 2, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 1363 - ON TAKEOFF, AFTER GEAR HANDLE RAISED RED NOSE GEAR LIGHT ILLUMINATED.  EXTENDED GEAR WITH NORMAL INDICATIONS.  RETURNED AND LANDED DTW WITHOUT INCIDENT.  ACCOMPLISHED INSPECTION AND GEAR SWING.  UNABLE TO DUPLICATE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
